# SDR 95ZZZX6344

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N240RH
- Make and model: Robsin R22
- Aircraft serial: 0240
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Retainer Nut
- Part number: A1531
- Condition: Untorqued
- Location: M/R Shaft
- Part time: 3,835 hours
- Component: A0061
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W AD 95-06-03, BOTH UPPER AND LOWER M/R SHAFT RETAINER NUTS WERE FOUND FINGER-TIGHT.  (BREAK-LOOSE TORQUE LESS THAN 2 FEET/POUND.)  BOTH GEAR CARRIER DOWEL PINS SLIGHTLY DAMAGED, UPPER LOCK WASHER HOLES ELONGATED CIRCUMFERENCIALLY.
